Vol. 3, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
Rankin–Cohen brackets on tube-type domains

Jean-Louis Clerc

Vol. 3 (2021), No. 3, 551–569
Abstract

A new formula is obtained for the holomorphic bidifferential operators on tube-type domains which are associated to the decomposition of the tensor product of two scalar holomorphic representations, thus generalizing the classical Rankin–Cohen brackets. The formula involves a family of polynomials of several variables which may be considered as a (weak) generalization of the classical Jacobi polynomials.

Keywords
tube-type domain, Euclidean Jordan algebra, holomorphic discrete series, tensor product, weighted Bergman space, Rankin–Cohen brackets, Jacobi polynomials
Mathematical Subject Classification 2010
Primary: 22E46
Secondary: 32M15, 33C45
Milestones
Received: 12 March 2020
Revised: 26 March 2020
Accepted: 23 July 2020
Published: 13 May 2021
Authors
Jean-Louis Clerc
Institut Elie Cartan, CNRS
Université de Lorraine
Campus V. Grignard
Nancy
France